# SDR UIEA2017030300280

- Difficulty date: February 27, 2017
- Submitted: March 3, 2017
- Operation: Air carrier
- Aircraft: N492MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29253
- Aircraft time: 78,350 hours, 13,517 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Door
- Condition: Damaged
- Location: Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 AFT FAIRING STRUT DOOR SCREW HOLE ELONGATED. THE STRUT DOOR WAS REPAIRED IAW RI-54-56-11765 REV A.
